# SDR AALA202006269011

- Difficulty date: June 8, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 16,310 hours, 7,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK ON SHEAR PLATE (L= 1.0540 IN) FROM FR69 TO FR70, STR23L.  REPLACED SHEAR PLATE LOCATED FROM FR69 TO FR70 IAW SRM 51-42-11-801 AND DWG D53470100.
